# SDR FDEA202108302166

- Difficulty date: August 22, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STA. 1437 DAMAGED FLOOR BOARD.  ON PANEL DOOR #271GF LH AREA (MARKED). FABRICATED NEW FLOOR BOARD PANEL PER FEDEX DRAWING SRZ-25-005
